Alert archive / Florida / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 277, NWS Mobile, AL

July 22, 2023Okaloosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Jul 22, 2023, 2:06 PM CDT for Okaloosa County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2023, 2:06 PM CDT (19:06 UTC)
Expired
Jul 22, 2023, 2:33 PM CDT
In force
27 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Okaloosa County, FL

The radar

The Eglin Afb radar (KEVX), 52 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 22, 11:43 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.1 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2023-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2079 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2023-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2079 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
751 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

644 
WUUS54 KMOB 221906
SVRMOB
FLC091-221945-
/O.NEW.KMOB.SV.W.0277.230722T1906Z-230722T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
206 PM CDT Sat Jul 22 2023

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Southeastern Okaloosa County in northwestern Florida...

* Until 245 PM CDT.

* At 206 PM CDT, a severe thunderstorm was located 7 miles north of
  Niceville, moving southeast at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Niceville and Valparaiso. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3045 8646 3061 8658 3068 8655 3074 8642
      3071 8639 3047 8640
TIME...MOT...LOC 1906Z 316DEG 11KT 3063 8649 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MM
2 follow-up statements
706 
WWUS54 KMOB 221927
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
227 PM CDT Sat Jul 22 2023

FLC091-221945-
/O.CON.KMOB.SV.W.0277.000000T0000Z-230722T1945Z/
Okaloosa FL-
227 PM CDT Sat Jul 22 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR EAST CENTRAL OKALOOSA COUNTY...

At 227 PM CDT, a severe thunderstorm was located 5 miles northeast of
Niceville, moving southeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of east
central Okaloosa County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3047 8640 3046 8643 3061 8655 3069 8642
      3067 8639
TIME...MOT...LOC 1927Z 316DEG 11KT 3058 8644 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MM
966 
WWUS54 KMOB 221933
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
233 PM CDT Sat Jul 22 2023

FLC091-221942-
/O.CAN.KMOB.SV.W.0277.000000T0000Z-230722T1945Z/
Okaloosa FL-
233 PM CDT Sat Jul 22 2023

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL OKALOOSA COUNTY
IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northwestern Florida.

LAT...LON 3047 8640 3046 8643 3061 8655 3069 8642
      3067 8639
TIME...MOT...LOC 1932Z 316DEG 11KT 3057 8643 

$$

MM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 10:31 AM CDT, 3 hours 35 minutes earlier.

Area forecast discussion, Jul 22, 10:31 AM CDT, 3 hours 35 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1031 AM CDT Sat Jul 22 2023

...New AVIATION, MESOSCALE, NEAR TERM...

.AVIATION...
(18Z TAFS)
Issued at 1031 AM CDT Sat Jul 22 2023

VFR conditions prevail for the time being. Scattered to numerous
thunderstorms develop this afternoon and overspread the area
through the evening hours. This will likely result in at least
temporary reductions in ceilings and visibilities for portions of
the forecast area. Coverage reduces into the overnight and becomes
confined southeast of the I-65 corridor for Sunday morning. Winds
will generally remain out of the southwest to west today at 5 to
10kts becoming northerly Sunday morning in the wake of a boundary
at around 5kts. MM/25

&&

.MESOSCALE...
(Now through Early Evening)
Issued at 1031 AM CDT Sat Jul 22 2023

While the radar remains rather empty for now over much of the area,
the stage is set for scattered to numerous thunderstorms this
afternoon and evening, along with the potential for a few strong
to severe thunderstorms. SBCAPE/MLCAPE values have increased
already to 4,000 to 5,000j/kg and 2,000 to 3,000j/kg respectively.
Deep layer shear is slightly stronger than originally
anticipated, upwards of 25 to 35kts by this afternoon. 12z CAMs
are likewise more robust with the shear profiles and show better
coverage of strong to severe storms across the forecast area. A
couple of upper level shortwaves transit the region this afternoon
into evening, the first affecting the area after about noon or
1pm, the other coming in after 5 or 6pm. Given this, gradual
height falls occur throughout the day helping provide as a source
of lift across the region. In addition to this, a surface front
continues to sag south into the area this afternoon also serving
as a focus for strong to severe storms. The seabreeze will likely
also serve as a focus mid to late afternoon as that tries to push
inland across coastal counties. Given the stronger shear and
higher confidence in organized severe weather, the marginal risk
was bumped to a slight risk across most areas along and south of
the U.S. Highway 84 corridor. Primary threats will be damaging
wind gusts, particularly in any organized bowing/line segments. A
couple storms could also produce hail up to quarter size, although
this should be rather limited to only the most intense
thunderstorm updrafts.

The threat for flash flooding is also present. High PWATs remain
across the area upwards of 2.3 inches. Torrential rainfall rates
of 2 to 3 inches per hour can be expected with storms, meaning any
areas that receive training of thunderstorms could endure some
flash flooding of low lying and urban areas. This threat will
continue to be monitored throughout the day for if the southward
moving boundary stalls or not. If it does, the flash flood threat
could be locally higher in some spots. MM/25

&&

.NEAR TERM...
(Now through Sunday)
Issued at 1031 AM CDT Sat Jul 22 2023

Today looks to mark the final day of the recent extended period of
high heat impacts across the region as we transition into a stormy
weekend across the north central Gulf Coast region. The strong upper
level ridge has become more dominant over the Desert Southwest and
Four Corners region early this morning, with the ridge axis
extending across Texas and into the Gulf of Mexico. Westerly to
northwesterly flow aloft has meanwhile increased across our forecast
area along the base of a large scale trough that is amplifying
across the eastern CONUS. A surface cold front is sagging into
central portions of MS/AL early this morning. Shortwave impulses
embedded within the W-NW flow aloft have aided in the initiation of
scattered showers and thunderstorms along the vicinity of the
boundary overnight/early this morning, a couple of which have
produced frequent lightning, gusty winds, and very heavy downpours
across far northern portions of our area, including parts of
northern Choctaw, far northern Clarke, and Wilcox counties.

The frontal boundary will continue to drift southward across our CWA
through the day today and should become aligned somewhere in the
vicinity of a Wiggins, MS to Andalusia, AL line by late this
afternoon. Ascent provided by a continued series of shortwave
impulses embedded within the westerly flow along the base of the
large scale trough will combine with strong heating/instability
along the frontal zone to produce numerous to widespread showers and
thunderstorms across our forecast area today, especially as we go
into the afternoon and evening hours. A few of the storms could
approach severe limits with localized damaging wind gusts and
possibly hail given strong instability/MLCAPE values up to 3000-4000
J/KG and 0-6 km shear values of 20-30 knots this afternoon and
evening. A Marginal severe risk from SPC encompasses our entire CWA.
We also have concerns for heavy rainfall and localized flash
flooding as storms will have potential to train along the boundary
within a very moist environment (precipitable water values of 2 to
2.25+ inches). Some of the CAMs, with support from some of the
deterministic global guidance indicate potential for rainfall
amounts of 1 to 3 inches across a good portion of our area through
tonight, but would not be surprised for localized amounts in excess
of 4+ inches to fall where storms train. We will continue to
highlight a localized/limited threat of flash flooding in our local
messaging today. As mentioned above, heat will also be a concern for
one more day today, mainly across the southern part of our forecast
area along and to the south of the boundary. High temperatures
reaching into the low to mid 90s in combination with very high
dewpoints in the mid to upper 70s will yield maximum heat indices
between 106-112 across much of southeast MS, portions of southwest
and south central AL, and the western FL panhandle, where one more
Heat Advisory will be in effect from 11 AM to 7 PM today. It is a
bit uncertain how far south the front will push tonight, but
indications are that it will be oriented somewhere near the coast
late tonight. Showers and storms should become more focused along
coastal portions of the CWA and adjacent Gulf waters during the
overnight hours.

Our forecast area will be located along the base of the longwave
trough axis extending along the Ohio/Tennessee Valleys and adjacent
north central Gulf Coast region on Sunday. The surface front looks
to be oriented from SW to NE across southern parts of southeast MS
into interior south central AL on Sunday afternoon. Precipitable
water values will be highest (1.75-2+ inches) along and southeast of
this boundary on Sunday and we expect the greatest convective
coverage to be across southern and eastern portions of our CWA.
Locally heavy rainfall will once again be possible, especially along
and to the southeast of the I-65 corridor. Instability does not look
as robust on Sunday, but still cannot rule out a couple of strong
storms, especially over the southern half of our area where MLCAPE
could locally exceed 2000 J/KG. High temperatures on Sunday should
finally trend cooler in the upper 80s to lower 90s, with maximum
heat index readings "only" reaching into the mid 90s to around 100
degrees. We have maintained the LOW risk of rip currents for now
along area beaches considering the fairly low tidal ranges and wave
periods, but it could be borderline MODERATE this weekend given the
W-SW surface flow and increased convection near the coast. We will
monitor lifeguard reports and upgrade if necessary. /21

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      73  90  71  93  73  94  74  94 /  90  60  20  20   0  20  10  30
Pensacola   76  87  74  92  75  93  76  93 /  90  80  30  30  10  20  10  30
Destin      77  84  76  90  76  91  77  91 /  90  90  40  30  10  20  10  30
Evergreen   71  88  68  93  69  95  71  95 /  80  60  10  10   0  10   0  20
Waynesboro  71  89  68  93  70  95  71  94 /  60  30   0  10   0  10   0  20
Camden      71  88  67  91  69  93  71  93 /  70  30   0   0   0  10   0  10
Crestview   72  88  68  93  70  95  71  95 /  80  80  20  30   0  20   0  30

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Heat Advisory until 7 PM CDT this evening for ALZ052-059-060-
     261>266.

FL...Heat Advisory until 7 PM CDT this evening for FLZ201>206.

MS...Heat Advisory until 7 PM CDT this evening for MSZ067-075-076-078-
     079.

GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Jul 22, 12:34 PM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Mobile AL
1234 PM CDT Sat Jul 22 2023

ALZ059-262-FLZ201-203-221830-
Baldwin Inland AL-Escambia AL-Escambia Inland FL-
Santa Rosa Inland FL-
1234 PM CDT Sat Jul 22 2023

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BALDWIN...
SOUTHWESTERN ESCAMBIA...NORTHWESTERN SANTA ROSA AND NORTHWESTERN
ESCAMBIA COUNTIES THROUGH 130 PM CDT...

At 1234 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Atmore to 3 miles north of Bay Minette.
Movement was east at 20 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Bay Minette, Atmore, Century, Flomaton, Pollard, Riverview, I65 And
AL 225, Bratt, I65 And CR 1, and Poarch Creek Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central and southwestern Alabama...and northwestern Florida.

&&

LAT...LON 3107 8705 3074 8735 3090 8791 3112 8775
TIME...MOT...LOC 1734Z 265DEG 16KT 3103 8749 3094 8776

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MM
Special weather statement, Jul 22, 12:43 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Mobile AL
1243 PM CDT Sat Jul 22 2023

ALZ060-FLZ203-205-221830-
Covington AL-Okaloosa Inland FL-Santa Rosa Inland FL-
1243 PM CDT Sat Jul 22 2023

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN COVINGTON...OKALOOSA
AND EAST CENTRAL SANTA ROSA COUNTIES THROUGH 130 PM CDT...

At 1243 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles south of Opp to 7 miles northeast of
Roeville. Movement was southeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Crestview, Florala, Baker, Laurel Hill, and Lockhart.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central Alabama...and northwestern Florida.

&&

LAT...LON 3099 8639 3073 8639 3052 8674 3077 8701
      3119 8631 3112 8619 3099 8619
TIME...MOT...LOC 1743Z 299DEG 18KT 3115 8629 3076 8691

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MM
Special weather statement, Jul 22, 1:04 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Mobile AL
104 PM CDT Sat Jul 22 2023

MSZ067-076-221900-
Greene MS-Wayne MS-
104 PM CDT Sat Jul 22 2023

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN WAYNE AND NORTHWESTERN
GREENE COUNTIES THROUGH 200 PM CDT...

At 103 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles east of Tuckers Crossing, or 9 miles southeast of Laurel,
moving east at 30 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Clara and Buckatunna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southwestern Alabama...and southeastern Mississippi.

&&

LAT...LON 3170 8894 3165 8846 3162 8846 3134 8861
      3142 8884 3143 8884 3143 8887 3146 8894
TIME...MOT...LOC 1803Z 288DEG 24KT 3162 8901

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MM
Special weather statement, Jul 22, 1:24 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Mobile AL
124 PM CDT Sat Jul 22 2023

FLZ203-205-221930-
Okaloosa Inland FL-Santa Rosa Inland FL-
124 PM CDT Sat Jul 22 2023

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL OKALOOSA AND
NORTHERN SANTA ROSA COUNTIES THROUGH 230 PM CDT...

At 123 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Point Baker, or 12 miles north of Milton, moving
east at 20 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Point Baker and Roeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northwestern Florida.

&&

LAT...LON 3050 8683 3056 8692 3060 8694 3059 8697
      3076 8721 3091 8710 3081 8668
TIME...MOT...LOC 1823Z 290DEG 16KT 3080 8711

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MM
Special weather statement, Jul 22, 1:35 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Mobile AL
135 PM CDT Sat Jul 22 2023

FLZ203>206-221930-
Okaloosa Inland FL-Okaloosa Coastal FL-Santa Rosa Coastal FL-
Santa Rosa Inland FL-
135 PM CDT Sat Jul 22 2023

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL OKALOOSA AND EAST CENTRAL
SANTA ROSA COUNTIES THROUGH 230 PM CDT...

At 135 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of Laurel Hill to 3 miles
southwest of Crestview to 3 miles east of Bagdad. Movement was east
at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Crestview, Niceville, and Valparaiso.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northwestern Florida.

&&

LAT...LON 3053 8705 3066 8700 3075 8676 3092 8644
      3092 8639 3048 8640
TIME...MOT...LOC 1835Z 269DEG 22KT 3085 8645 3071 8661 3060 8697

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MM
Special weather statement, Jul 22, 1:38 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Mobile AL
138 PM CDT Sat Jul 22 2023

MSZ067-075-076-221930-
Perry MS-Greene MS-Wayne MS-
138 PM CDT Sat Jul 22 2023

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN PERRY...SOUTHERN WAYNE
AND NORTHERN GREENE COUNTIES THROUGH 230 PM CDT...

At 138 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southwest of Clara to Melba. Movement
was east at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Richton and State Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southwestern Alabama...and southeastern Mississippi.

&&

LAT...LON 3143 8915 3143 8894 3151 8894 3152 8874
      3152 8845 3122 8844 3122 8915
TIME...MOT...LOC 1838Z 287DEG 25KT 3144 8877 3144 8966

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MM

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 12:43 PM CDTSpecial Weather StatementMOBOkaloosa47 min
Jul 22, 1:24 PM CDTSpecial Weather StatementMOBSanta Rosa66 min
Jul 22, 1:35 PM CDTSpecial Weather StatementMOBOkaloosa55 min
Jul 22, 2:12 PM CDTSpecial Weather StatementMOBSanta Rosa48 min

Nearby

Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.